An algorithm for finding a common point of the solution set of a variational inequality and the fixed point set of a Bregman relatively nonexpansive mapping

H. Zegeye, N. Shahzad

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper, we investigate an iterative scheme for finding a common point of the solution set of a variational inequality and the fixed point set of a Bregman relatively nonexpansive mapping. Moreover, a numerical example which shows the conclusion of our result is presented. Our results improve and generalize many known results in the current literature.

Original languageEnglish
Pages (from-to)225-234
Number of pages10
JournalApplied Mathematics and Computation
Volume248
DOIs
Publication statusPublished - Dec 1 2014

Fingerprint

Relatively Nonexpansive Mapping
Fixed Point Set
Solution Set
Variational Inequalities
Iterative Scheme
Numerical Examples
Generalise

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{01a488b7fc8045e48fe38fe5c131e90b,
title = "An algorithm for finding a common point of the solution set of a variational inequality and the fixed point set of a Bregman relatively nonexpansive mapping",
abstract = "In this paper, we investigate an iterative scheme for finding a common point of the solution set of a variational inequality and the fixed point set of a Bregman relatively nonexpansive mapping. Moreover, a numerical example which shows the conclusion of our result is presented. Our results improve and generalize many known results in the current literature.",
author = "H. Zegeye and N. Shahzad",
year = "2014",
month = "12",
day = "1",
doi = "10.1016/j.amc.2014.08.071",
language = "English",
volume = "248",
pages = "225--234",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",

}

TY - JOUR

T1 - An algorithm for finding a common point of the solution set of a variational inequality and the fixed point set of a Bregman relatively nonexpansive mapping

AU - Zegeye, H.

AU - Shahzad, N.

PY - 2014/12/1

Y1 - 2014/12/1

N2 - In this paper, we investigate an iterative scheme for finding a common point of the solution set of a variational inequality and the fixed point set of a Bregman relatively nonexpansive mapping. Moreover, a numerical example which shows the conclusion of our result is presented. Our results improve and generalize many known results in the current literature.

AB - In this paper, we investigate an iterative scheme for finding a common point of the solution set of a variational inequality and the fixed point set of a Bregman relatively nonexpansive mapping. Moreover, a numerical example which shows the conclusion of our result is presented. Our results improve and generalize many known results in the current literature.

UR - http://www.scopus.com/inward/record.url?scp=84908430554&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908430554&partnerID=8YFLogxK

U2 - 10.1016/j.amc.2014.08.071

DO - 10.1016/j.amc.2014.08.071

M3 - Article

AN - SCOPUS:84908430554

VL - 248

SP - 225

EP - 234

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

ER -